# SDR CALA2009061500313

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 26,951 hours, 8,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA INTERCOSTAL CRACKED BETWEEN STATIONS 312 - 328 LBL 45.  REMOVED AND REPLACED CRACKED INTERCOSTAL BETWEEN STATIONS 312 - 328 LBL 45 PER SRM 51-40-02.
